# SDR FDEA201405131000

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 68,407 hours, 16,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48527
- Condition: Cracked
- Location: Te Flap
- Part time: 68,407 hours, 16,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRI 57-30/0648 UPPER SKIN ON LT INBD AFT FLAP HAS A 1.2 INCH CRACK.  REPAIRED LT UPPER SKIN AFT FLAP DAMAGED AREA IAW SRM57-00-01 REPAIR 1, LEVEL 2 REPAIR CAT A & COMPLIED WITH EA1-5750-T0308108 PT 1 DTD 0513 & 14.
